BibTeX record journals/tit/Encheva96

download as .bib file

@article{DBLP:journals/tit/Encheva96,
  author    = {Sylvia B. Encheva},
  title     = {On binary linear codes which satisfy the two-way chain condition},
  journal   = {{IEEE} Trans. Information Theory},
  volume    = {42},
  number    = {3},
  pages     = {1038--1047},
  year      = {1996},
  url       = {https://doi.org/10.1109/18.490573},
  doi       = {10.1109/18.490573},
  timestamp = {Sun, 28 May 2017 13:18:35 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tit/Encheva96},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics